Nonconcavity and proper optimal periodic control

Han, M., Feichtinger, G., & Hartl, R.F. (1994). Nonconcavity and proper optimal periodic control. Journal of Economic Dynamics and Control 18 (5) 975-990. 10.1016/0165-1889(94)90041-8.

Full text not available from this repository.


This paper deals with optimal periodic control problems in an economic context. The main result is that nonconcavity is necessary for proper periodicity of optimal solution paths. The theoretical results are illustrated by an unemployment and inflation trade-off model.

Item Type: Article
Uncontrolled Keywords: Periodic control; Proper; Inflation; Unemployment
Research Programs: World Population (POP)
Bibliographic Reference: Journal of Economic Dynamics and Control; 18(5):975-990 (September 1994)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:03
Last Modified: 27 Aug 2021 17:14

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313